Advanced Search
MyIDEAS: Login to save this article or follow this journal

Confidence Intervals for Univariate Impulse Responses with a Near Unit Root

Contents:

Author Info

  • Wright, Jonathan H

Abstract

This article proposes a method for constructing confidence intervals for the impulse response function of a univariate time series with a near unit root. These confidence intervals control coverage, whereas the existing techniques can all have coverage far below the nominal level. I apply the proposed method to several measures of U.S. aggregate output.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by American Statistical Association in its journal Journal of Business and Economic Statistics.

Volume (Year): 18 (2000)
Issue (Month): 3 (July)
Pages: 368-73

as in new window
Handle: RePEc:bes:jnlbes:v:18:y:2000:i:3:p:368-73

Contact details of provider:
Web page: http://www.amstat.org/publications/jbes/index.cfm?fuseaction=main

Order Information:
Web: http://www.amstat.org/publications/index.html

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Sílvia Gonçalves & Lutz Kilian, 2003. "Bootstrapping Autoregressions with Conditional Heteroskedasticity of Unknown Form," CIRANO Working Papers 2003s-17, CIRANO.
  2. Pesavento, Elena & Rossi, Barbara, 2006. "Impulse Response Confidence Intervals for Persistent Data: What Have We Learned?," Working Papers 06-03, Duke University, Department of Economics.
  3. Jonathan H. Wright, 2000. "Exact confidence intervals for impulse responses in a Gaussian vector autoregression," International Finance Discussion Papers 682, Board of Governors of the Federal Reserve System (U.S.).
  4. Helmut Luetkepohl, 2011. "Vector Autoregressive Models," Economics Working Papers ECO2011/30, European University Institute.
  5. Dorfman, Jeffrey H. & McIntosh, Christopher S., 2001. "Imposing inequality restrictions: efficiency gains from economic theory," Economics Letters, Elsevier, vol. 71(2), pages 205-209, May.
  6. James H. Stock & Mark W. Watson, 2001. "Vector Autoregressions," Journal of Economic Perspectives, American Economic Association, vol. 15(4), pages 101-115, Fall.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bes:jnlbes:v:18:y:2000:i:3:p:368-73. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.